# SDR ASOA201200599

- Difficulty date: January 14, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 20,111 hours, 18,704 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OPEN PLACARD, EXIT PLACARD AND TO OPEN PLACARD ARE WORN.   R & R THE PASSENGER DOOR OPEN, EXIT, AND TO OPEN PLACARD IAW AMM 11-30-00.  R & R THE PASSENGER DOOR OPEN, EXIT, AND TO OPEN PLACARD IAW AMM 11-30-00.
